# SDR UPS99228631

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI INTERNAL VERTICAL FIN STRINGER 5-11R IS CRACKED AT BS 1362, 9 INCHES ABOVE FIN STA 6.0.  REMOVED AND REPLACED STRINGER SEGMENT PER FER 99-5059.
